Volume 20, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
Hofer–Zehnder capacity and Bruhat graph

Alexander Caviedes Castro

Algebraic & Geometric Topology 20 (2020) 565–600
Bibliography
1 K Behrend, Gromov–Witten invariants in algebraic geometry, Invent. Math. 127 (1997) 601 MR1431140
2 I N Bernstein, I M Gelfand, S I Gelfand, Schubert cells, and the cohomology of the spaces G∕P, Uspehi Mat. Nauk 28 (1973) 3 MR0429933
3 A Caviedes Castro, Upper bound for the Gromov width of flag manifolds, J. Symplectic Geom. 13 (2015) 745 MR3480056
4 I Ekeland, H Hofer, Symplectic topology and Hamiltonian dynamics, Math. Z. 200 (1989) 355 MR978597
5 I Ekeland, H Hofer, Symplectic topology and Hamiltonian dynamics, II, Math. Z. 203 (1990) 553 MR1044064
6 F Farnoud, O Milenkovic, Sorting of permutations by cost-constrained transpositions, IEEE Trans. Inform. Theory 58 (2012) 3 MR2907698
7 A Floer, H Hofer, C Viterbo, The Weinstein conjecture in P × l, Math. Z. 203 (1990) 469 MR1038712
8 W Fulton, R Pandharipande, Notes on stable maps and quantum cohomology, from: "Algebraic geometry" (editors J Kollár, R Lazarsfeld, D R Morrison), Proc. Sympos. Pure Math. 62, Amer. Math. Soc. (1997) 45 MR1492534
9 W Fulton, C Woodward, On the quantum product of Schubert classes, J. Algebraic Geom. 13 (2004) 641 MR2072765
10 M Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
11 V Guillemin, Moment maps and combinatorial invariants of Hamiltonian Tn–spaces, 122, Birkhäuser (1994) MR1301331
12 V Guillemin, E Lerman, S Sternberg, Symplectic fibrations and multiplicity diagrams, Cambridge Univ. Press (1996) MR1414677
13 H Hofer, C Viterbo, The Weinstein conjecture in the presence of holomorphic spheres, Comm. Pure Appl. Math. 45 (1992) 583 MR1162367
14 H Hofer, E Zehnder, A new capacity for symplectic manifolds, from: "Analysis, et cetera" (editors P H Rabinowitz, E Zehnder), Academic (1990) 405 MR1039354
15 T Hwang, D Y Suh, Symplectic capacities from Hamiltonian circle actions, J. Symplectic Geom. 15 (2017) 785 MR3696591
16 A A Kirillov, Lectures on the orbit method, 64, Amer. Math. Soc. (2004) MR2069175
17 G Liu, G Tian, Weinstein conjecture and GW–invariants, Commun. Contemp. Math. 2 (2000) 405 MR1806943
18 A Loi, R Mossa, F Zuddas, Symplectic capacities of Hermitian symmetric spaces of compact and noncompact type, J. Symplectic Geom. 13 (2015) 1049 MR3480062
19 G Lu, Gromov–Witten invariants and pseudo symplectic capacities, Israel J. Math. 156 (2006) 1 MR2282367
20 G Lu, Symplectic capacities of toric manifolds and related results, Nagoya Math. J. 181 (2006) 149 MR2210713
21 D McDuff, D Salamon, J–holomorphic curves and symplectic topology, 52, Amer. Math. Soc. (2012) MR2954391
22 D McDuff, S Tolman, Topological properties of Hamiltonian circle actions, Int. Math. Res. Pap. (2006) MR2210662
23 M Pabiniak, Gromov width of non-regular coadjoint orbits of U(n), SO(2n) and SO(2n + 1), Math. Res. Lett. 21 (2014) 187 MR3247049
24 A Postnikov, Quantum Bruhat graph and Schubert polynomials, Proc. Amer. Math. Soc. 133 (2005) 699 MR2113918
25 Y Rinott, Multivariate majorization and rearrangement inequalities with some applications to probability and statistics, Israel J. Math. 15 (1973) 60 MR368308
26 B Siebert, Algebraic and symplectic Gromov–Witten invariants coincide, Ann. Inst. Fourier (Grenoble) 49 (1999) 1743 MR1738065
27 M Usher, Deformed Hamiltonian Floer theory, capacity estimates and Calabi quasimorphisms, Geom. Topol. 15 (2011) 1313 MR2825315
28 A Vince, A rearrangement inequality and the permutahedron, Amer. Math. Monthly 97 (1990) 319 MR1048445